Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds
HTML articles powered by AMS MathViewer

by Yasushi Homma PDF
Trans. Amer. Math. Soc. 358 (2006), 87-114 Request permission

Abstract:

Gradients are natural first order differential operators depending on Riemannian metrics. The principal symbols of them are related to the enveloping algebra and higher Casimir elements. We give formulas in the enveloping algebra that induce not only identities for higher Casimir elements but also all Bochner-Weitzenböck formulas for gradients. As applications, we give some vanishing theorems.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53B20, 58J60, 17B35
  • Retrieve articles in all journals with MSC (2000): 53B20, 58J60, 17B35
Additional Information
  • Yasushi Homma
  • Affiliation: Department of Mathematics, Faculty of Science and Technology, Science University of Tokyo, 2641 Noda, Chiba, 278-8510, Japan
  • Email: homma_yasushi@ma.noda.tus.ac.jp
  • Received by editor(s): July 3, 2003
  • Published electronically: August 25, 2005
  • Additional Notes: The author was supported by the Grant-in-Aid for JSPS Fellows for Young Scientists.
  • © Copyright 2005 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 358 (2006), 87-114
  • MSC (2000): Primary 53B20, 58J60, 17B35
  • DOI: https://doi.org/10.1090/S0002-9947-05-04068-7
  • MathSciNet review: 2171224